Priestley Style Duality for Distributive Meet-semilattices

Studia Logica 98 (1-2):83-122 (2011)
  Copy   BIBTEX


We generalize Priestley duality for distributive lattices to a duality for distributive meet-semilattices. On the one hand, our generalized Priestley spaces are easier to work with than Celani’s DS-spaces, and are similar to Hansoul’s Priestley structures. On the other hand, our generalized Priestley morphisms are similar to Celani’s meet-relations and are more general than Hansoul’s morphisms. As a result, our duality extends Hansoul’s duality and is an improvement of Celani’s duality



    Upload a copy of this work     Papers currently archived: 94,726

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library


Added to PP

66 (#243,869)

6 months
14 (#256,406)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Ramon Jansana Ferrer
Universitat de Barcelona

References found in this work

Add more references